MathSciNet Relay Station
MathSciNet bibliographic data
MR1569206 DML
Emch, Arnold; New Models for the Solution of Quadratic and Cubic Equations. Natl. Math. Mag. 9 (1935), no. 6, 162–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement